# SDR P2EA99241

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 807
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - AFT CARGO COMPARTMENT FRAME BS 807, BETWEEN STRINGER 27R AND 26L HAS CORROSION, LENGTH 2 INCHES, WIDTH 1 INCH, DEPTH .025 INCH.  FRAME REPAIRED AT BS 807 BETWEEN STRINGER 26L AND 27L PER SRM 53-10-3 FIG 7.  ALL OTHER AREAS CORROSION WAS REMOVED AND FOUND WITHIN LIMITS AND TREATED PER SRM 51-10-6.  (M)
